# SDR AALA970789

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 26R HAS HEAVY CORROSION ON OUTBOARD VERTICAL FLANGE AT STA 720D PLUS 10 INCHES.  REPLACED DAMAGED AREA WITH SPLICE PER SRM 51-40-4.  77,504 HOURS.  CYCLES, 52,602.  (X)
